Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
J Korean Soc Clin Toxicol. 2009 Dec;7(2):176-179. Korean. Case Report.
Kim HM , Woo SH , Choi SM , So BH .
Department of Emergency Medicine, College of Medicine, The Catholic University of Korea, Seoul, Korea. sohak@catholic.ac.kr
Abstract

A 38-year-old woman was admitted to our hospital due to agitation, nausea, chest discomfort, tachycardia and hypertension 6h after ingesting approximately 60 capsules of sibutramine. The woman developed the clinical features of acute psychosis, including auditory hallucination, agitation and paranoid ideation, on day 2. No relevant changes were detected on the laboratory examinations or on the electrocardiogram throughout the period of hospitalization. She was treated with risperidone and benzodiazepine. The symptoms subsequently resolved completely with cessation of the provoking agent. The patient was discharged on day 7 and the follow-up revealed no sequelae for 5 months.

Copyright © 2019. Korean Association of Medical Journal Editors.